# SDR GTIA030338

- Difficulty date: May 1, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED FRAME IN AFT LEFT LAVATORY AT FS 1338 LEFT SIDE APPROX 6 INCHES ABOVE CUSP LINE.  FABRICATED 3 ANGLE AND 5 SPLICE ANGLE.  INSTALLED 3 ANGLE AND 5 SPLICE REPAIR.  (M)
